MathSciNet Relay Station
MathSciNet bibliographic data
MR2325078 33C47 (26C05 33C45)
Bruschi, M.; Calogero, F.; Droghei, R. Proof of certain Diophantine conjectures and identification of remarkable classes of orthogonal polynomials. J. Phys. A 40 (2007), no. 14, 3815–3829.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement